MAUDE Adverse Event Report: CAREFUSION SD AS LVP 20D SS CV; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD AS LVP 20D SS CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 24001-0007
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.It was reported that the pump would not infuse while using the pump with the filter.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model spec18212 because an invalid lot number was provided by the customer.A device history record review could not be performed on model 24001-0007 because a lot number was not provided by the customer.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as lvp 20d ss cv was occluded.The following information was provided by the initial reporter: material no: unknown filter batch no: unknown.It was reported would not infuse while using pump with filter.Can you please provide in details as to what really happened when the pump alarmed.What message did the alarm show (error code/message)? did the pump shut off (battery issue)? according to our clinical site, ¿occluded¿ was the alarm readout.The following is the summary of what happened with the pump: ¿on (b)(6) 2020 a iomab-b therapeutic infusion was performed for patient with a filter in the infusion line.The alaris pump alarmed shortly after starting the infusion, which is common based on clamping the lines, and the team was able to address the alarm and proceed with the infusion.Within approximately 30 minutes the pump alarmed again, and alarms continued to occur despite the team trying to resolve the source of the issue.The clinical site staff evaluated the issue and suspected the additional filter to be the source of the problem.The infusion was paused, a second filter was carefully back-primed and the original filter and the infusion restarted.The alarms continued and were becoming more frequent.After filter removal the patient was infused without further pump alarms¿.Was there any effects caused to the patient as a result of the event? any patient impact? the patient was infused.There was no patient impact.No saes reported.Can you please provide patient information/demographic? (weight, sex, age, diagnosis) we can¿t provide this information due to confidentiality.What was infusing into the pump? iomab-b therapeutic dose.

Brand Name
AS LVP 20D SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10570925
Report Number9616066-2020-02865
Device Sequence Number16892263
Product Code FPA
UDI-Device Identifier10885403238666
UDI-Public10885403238666
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24001-0007
Device Catalogue Number24001-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;